Nonlinear operators for error diffusion

T. Jarske, P. Kuosmanen

    Research output: Contribution to journalArticleScientificpeer-review

    3 Citations (Scopus)
    Translated title of the contributionNonlinear operators for error diffusion
    Original languageEnglish
    Pages (from-to)357-367
    JournalJournal of Electronic Imaging
    Issue number3
    Publication statusPublished - 1997
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this